# SDR USAA2013111500002

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 27684
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT,  CREW FELT A VIBRATION IN THE NOSE GEAR SIMILAR TO A FLAT TIRE.    MAINTENANCE INSPECTED ACFT AND FOUND THE RT NLG WHEEL ASSY BEARING ON AXLE NUT SIDE OF THE WHEEL ASSY HAD FAILED.  A TEMPORARY RT NLG WHEEL ASSY WAS INSTALLED. FURTHER INSPECTION FOUND AXLE GOUGED BEYOND LIMITS. NLG LOWER INNER CYLINDER AND SEALS, AND THE NLG RIGHT AXLE NUT, ALONG WITH THE TEMPORARY RIGHT NLG WHEEL ASSY AND THE LT NLG WHEEL ASSY WERE REPLACED.
